MAUDE Adverse Event Report: NUVASIVE, INC. SPINOUS PROCESS PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

NUVASIVE, INC. SPINOUS PROCESS PLATE SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 7577045
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product has been returned for evaluation.The three month radiographic film was not provided therefore reported event was unable to be confirmed.Potential adverse events and complications ".As with any major surgical procedures, there are risks involved in orthopedic surgery." ".Potential risks identified with the use of this system, which may require additional surgery, include: bending, fracture or loosening of implant component(s)." ".Patient education: the patient should be made aware of the limitations of the implant and potential risks of the surgery.The patient should be instructed to limit postoperative activity, as this will reduce the risk of bent, broken or loose implant components.The patient must be made aware that implant components may bend, break or loosen even though restrictions in activity are followed." no product returned remains in-situ.
 
Event or Problem Description
On (b)(6) 2010, a patient underwent an interlaminar lumbar instrumented fusion at l2-3 levels.At the three month post-operative visit, radiograph observation indicated the affix plate was off center.No treatment or revision procedure was reported.

Brand Name
SPINOUS PROCESS PLATE SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
NUVASIVE, INC.
7475 lusk blvd
san diego CA 92121
MDR Report Key6993187
Report Number2031966-2017-00157
Device Sequence Number1549504
Product Code KWP
UDI-Device Identifier00887517062352
UDI-Public00887517062352
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K073278
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number7577045
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2014
Initial Report FDA Received Date11/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR